Existence and uniqueness of entropy solutions for nonlinear elliptic equations with measure data
Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 5, p. 539-551
@article{AIHPC_1996__13_5_539_0,
     author = {Boccardo, Lucio and Gallou\"et, Thierry and Orsina, Luigi},
     title = {Existence and uniqueness of entropy solutions for nonlinear elliptic equations with measure data},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {13},
     number = {5},
     year = {1996},
     pages = {539-551},
     zbl = {0857.35126},
     mrnumber = {1409661},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1996__13_5_539_0}
}
Boccardo, Lucio; Gallouët, Thierry; Orsina, Luigi. Existence and uniqueness of entropy solutions for nonlinear elliptic equations with measure data. Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 5, pp. 539-551. http://www.numdam.org/item/AIHPC_1996__13_5_539_0/

[1] P. Benilan, L. Boccardo, T. Gallouët, R. Gariepy, M. Pierre and J.L. Vazquez, An L1 theory of existence and uniqueness of nonlinear elliptic equations, Ann. Scuola Norm. Sup. Pisa, Vol. 22, n. 2, 1995, pp. 240-273. | Numdam | MR 1354907 | Zbl 0866.35037

[2] L. Boccardo and T. Gallouët, Nonlinear elliptic and parabolic equations involving measure data, J. Funct. Anal., Vol. 87, 1989, pp. 149-169. | MR 1025884 | Zbl 0707.35060

[3] L. Boccardo and T. Gallouët, Nonlinear elliptic equations with right hand side measures, Comm. Partial Differential Equations, Vol. 17, n. 3&4, 1992, pp. 641-655. | Zbl 0812.35043

[4] H. Brezis, Some variational problems of the Thomas-Fermi type, in Variational inequalities and complementarity problems, Cottle, Gianessi, and Lions eds., Wiley, New York, 1980, pp. 53-73. | MR 578739 | Zbl 0643.35108

[5] H. Brezis and W. Strauss, Semi-linear second-order elliptic equations in L1, J. Math. Soc. Japan, Vol. 25, n. 4, 1973, pp. 565-590. | MR 336050 | Zbl 0278.35041

[6] A. Dall'Aglio, Approximated solutions of equations with L1 data. Application to the H-convergence of parabolic quasi-linear equations, Ann. Mat. Pura Appl., Vol. 170, 1996, pp. 207-240. | MR 1441620 | Zbl 0869.35050

[7] G. Dal Maso, On the integral representation of certain local functionals, Ricerche Mat., Vol. 22, 1983, pp. 85-113. | MR 740203 | Zbl 0543.49001

[8] G. Dal Maso, Personal communication.

[9] M. Fukushima, K. Sato and S. Taniguchi, On the closable part of pre-Dirichlet forms and the fine supports of underlying measures, Osaka J. Math., Vol. 28, 1991, pp. 517-535. | MR 1144471 | Zbl 0756.60071

[10] T. Gallouët and J.M. Morel, Resolution of a semilinear equation in L1, Proc. Roy. Soc. Edinburgh, Vol. 96, 1984, pp. 275-288. | MR 760776 | Zbl 0573.35030

[11] J. Leray and J.L. Lions, Quelques résultats de Višik sur les problèmes elliptiques semi-linéaires par les méthodes de Minty et Browder, Bull. Soc. Math. France, Vol. 93, 1965, pp. 97-107. | Numdam | MR 194733 | Zbl 0132.10502

[12] A. Prignet, Remarks on existence and uniqueness of solutions of elliptic problems with right-hand side measures, Rend. Mat., Vol. 15, 1995, pp. 321-337. | MR 1362776 | Zbl 0843.35127

[13] J. Serrin, Pathological solutions of elliptic differential equations, Ann. Scuola Norm. Sup. Pisa, Vol. 18, 1964, pp. 385-387. | Numdam | MR 170094 | Zbl 0142.37601

[14] G. Stampacchia, Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier, (Grenoble), Vol. 15, n. 1, 1965, pp. 189-258. | Numdam | MR 192177 | Zbl 0151.15401